# SDR ASOA20140702171

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004108604
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SHEAR TIE AT FRAME 73 BETWEEN STRINGERS 7 - 8R FOUND CRACKED.  MAINTENANCE R & R SHEAR TIE IAW SRM 53-31-04.  ACFT APPROVED FOR RETURN TO SERVICE.
